Non-classical shocks for Buckley-Leverett : degenerate pseudo-parabolic regularisation

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

Samenvatting

We consider oil-water flow in porous media, with a dynamic capillary pressure relation. This leads to a pseudo-parabolic degenerate regularisation of the Buckley-Leverett (BL) equation. It is known that linear pseudo-parabolic regularisations of BL lead to shock solutions that do not satisfy the Oleinik condition. In this note we analyse the existence of travelling wave solutions that violate the Oleinik condotion, taking special care of the degeneracy of the problem
Originele taal-2Engels
TitelProgress in Industrial Mathematics at ECMI 2004 (Proceedings 13th European Conference on Mathematics for Industry, Eindhoven, The Netherlands, June 21-25, 2004)
RedacteurenA. Di Bucchianico, R.M.M. Mattheij, M.A. Peletier
Plaats van productieBerlin
UitgeverijSpringer
Pagina's569-573
ISBN van geprinte versie3-540-28073-1
DOI's
StatusGepubliceerd - 2006

Publicatie series

NaamMathematics in Industry
Volume8
ISSN van geprinte versie1612-3956

Vingerafdruk

Duik in de onderzoeksthema's van 'Non-classical shocks for Buckley-Leverett : degenerate pseudo-parabolic regularisation'. Samen vormen ze een unieke vingerafdruk.

Citeer dit